U.S. doctors online nowAsk doctors free
Crawfordsville, AR
A 36-year-old female asked:

i went for routine blood work and it came back that all my liver test numbers were over 900 and in march it was 18 could gabapentin cause this?

1 doctor answer1 doctor weighed in
Dr. Michael Finkelstein
Internal Medicine 37 years experience
Anydrug: can cause problems as all go thru the liver. if you are on no other meds do not drink heavilly and dont use large amounts of tylenol (acetaminophen) it could be the gabapentin

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.